Relatively unramified elements in cycle modules

Publisher: Cambridge University Press

E-ISSN: 1865-5394|7|3|409-427

ISSN: 1865-2433

Source: Journal of K-Theory, Vol.7, Iss.3, 2011-04, pp. : 409-427

Disclaimer: Any content in publications that violate the sovereignty, the constitution or regulations of the PRC is not accepted or approved by CNPIEC.

Previous Menu Next

Abstract

In a recent paper, Merkurjev showed that for a smooth proper variety X over a field k, the functor M* ↦ A0(X, M0) from cycle modules to abelian groups is corepresented by a cycle module constructed on the Chow group of 0-cycles of X. We show that if “proper” is relaxed, the result still holds by replacing the Chow group of 0-cycles by the 0-th Suslin homology group of X.